Advertisement

Cryptography and Communications

, Volume 10, Issue 6, pp 1109–1117 | Cite as

Cyclic codes over \(M_{2}(\mathbb {F}_{2}+u\mathbb {F}_{2})\)

  • Rong LuoEmail author
  • Udaya Parampalli
Article
Part of the following topical collections:
  1. Special Issue on Sequences and Their Applications

Abstract

Let \(A=M_{2}(\mathbb {F}_{2}+u\mathbb {F}_{2})\), where u 2 = 0, the ring of 2 × 2 matrices over the finite ring \(\mathbb {F}_{2}+u\mathbb {F}_{2}\). The ring A is a non-commutative Frobenius ring but not a chain ring. In this paper, we derive the structure theorem of cyclic codes of odd length over the ring A and use them to construct some optimal cyclic codes over \(\mathbb {F}_{4}\). Let v 2 = 0 and u v = v u. We also give an isometric map from A to \(\mathbb {F}_{4}+v\mathbb {F}_{4}+u\mathbb {F}_{4}+uv\mathbb {F}_{4}\) using their respective Bachoc weight and Lee weight.

Keywords

Cyclic codes Lee weight Bachoc weight Gray map 

Mathematics Subject Classification (2010)

94B05 94B15 

Notes

Acknowledgments

The authors would like to thank the Editor and anonymous reviewers for their valuable suggestions and comments that have much improved the quality of this paper. This research is supported in part by the National Natural Science Foundation of China Under Grants 11401488.

References

  1. 1.
    Hammons, A.R. Jr, Kumar, P.V., Calderbank, A.R., Sloane, N.J.A., Sole, P.: The \(\mathbb {Z}_{4}\)-linearity of kerdock, preparata, goethals, and related codes. IEEE Trans. Inf. Theory 40, 301–319 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bachoc, C.: Applications of coding theory to the construction of modular lattices. J. Combinatorial Theory A 78-1, 92–119 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bonnecaze, A., Udaya, P.: Cyclic codes and self-dual codes over \(\mathbb {F}_{2}+u\mathbb {F}_{2}\). IEEE Trans. Inf. Theory 45, 1250–1255 (1999)CrossRefzbMATHGoogle Scholar
  4. 4.
    Alahmadi, A., Sboui, H., Sole, P., Yemen, O.: Cyclic codes over \(M_{2}(\mathbb {F}_{2})\). J. Franklin Institute 350, 2837–2847 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Falcunit, D.F., Sison, V.P.: Cyclic codes over matrix ring \(M_{2}(\mathbb {F}_{p})\) and their isometric images over \(\mathbb {F}_{p^{2}}+u\mathbb {F}_{p^{2}}\). International Zurich Seminar on Communications(IZS) 26–28 (2014)Google Scholar
  6. 6.
    Yildiz, Y.B., Karadeniz, S.: Cyclic codes over \(\mathbb {F}_{2}+u\mathbb {F}_{2}+v\mathbb {F}_{2}+uv\mathbb {F}_{2}\). Des. Codes Crypt. 58, 221–234 (2011)CrossRefGoogle Scholar
  7. 7.
    Oggier, F., Sole, P., Belfiore, J.C.: Codes over matrix rings for space-time coded modulations. IEEE Tra. Inf. Theory IT 58, 734–746 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Greferath, M., Schmidt, S.E.: Linear codes and rings of matrices. Proceeding of AAEECC Hawaii, Springer LNCS 1719, 160–169 (1999)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Wood, J.: Duality for modules over finite rings and applications to coding theory. American J. Math. 121, 555–575 (1999)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2017

Authors and Affiliations

  1. 1.School of MathematicsSouthwest Jiaotong UniversityChengduChina
  2. 2.Department of Computing and Information SystemsUniversity of MelbourneVictoriaAustralia

Personalised recommendations